Cynthia Cooper

McCord Museum
Participates in 1 Session
Cynthia Cooper is Head, Collections and Research, and Curator, Costume and Textiles, at the McCord Museum in Montreal, where she oversees the largest museum collection of Canadian dress. She holds a M.S. in Historic Costume and Textiles from the University of Rhode Island. She received the Richard Martin Exhibition Award from the Costume Society of America in 2009 for the McCord exhibition Reveal or Conceal? and in 2004 as a member of the curatorial team of Clothes Make the MAN. She is the author of Magnificent Entertainments: Fancy Dress Balls of Canada’s Governors General (Goose Lane Editions, 1997) and has contributed to other books including The Berg Encyclopedia of World Dress and Fashion (Berg, 2010), The Fashion Reader (Berg, 2011), and Fashion: A Canadian Perspective (UTP, 2004). She has taught courses on the intersections between fashion and art, and on fashion history in Concordia University’s Faculty of Fine Arts and Department of Art History.

Sessions in which Cynthia Cooper participates

Sunday 5 June, 2016

Time Zone: EST/Eastern Time (US & Canada)
9:00
9:00

Sessions in which Cynthia Cooper attends

Saturday 4 June, 2016

Time Zone: EST/Eastern Time (US & Canada)
9:00
9:00
 |  Signup required
Keynote with simultaneous translation / Conférence avec traduction simultanée
Public eventSimultaneous translation - Traduction simultanée
11:00
11:00
Regular session
Heritage Changes PlaceCo-Construction and Community Based HeritageMuseums
12:30
12:30
Lunchboxes | Boîtes à lunch 1 hour 12:30  -  13:30  |  UQAM, pavillon J.-A. De Sève (DS) , DS Ground Floor Hall
Repas
13:30
13:30
History Museums, Heritage and Visitors 3 hours 30 minutes 13:30  -  17:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS-R525
Regular session
Changes in Heritage (New Manifestations)Notions of HeritageMuseums
15:00
15:00
Break | Pause 30 minutes 15:00  -  15:30  |  UQAM, pavillon J.-A. De Sève (DS) , DS Ground Floor Hall
Pause
17:00
17:00
Smoked meat in questions 1 hour 17:00  -  18:00  |  Bistro le Sanguinet , Bistro, étage principal et terrasse
Cocktail
Festive Event
18:30
18:30
 |  Signup required
Keynote with simultaneous translation / Conférence avec traduction simultanée
Public eventSimultaneous translation - Traduction simultanée

Sunday 5 June, 2016

Time Zone: EST/Eastern Time (US & Canada)
9:00
9:00
Fashioning Heritage 1 hour 30 minutes 9:00  -  10:30  |  UQAM, pavillon J.-A. De Sève (DS) , DS-M240
Regular session
Changes in Heritage (New Manifestations)Notions of HeritageChanges in heritageNew manifestations of heritageNotions of heritage
10:30
10:30
Break | Pause 30 minutes 10:30  -  11:00  |  UQAM, pavillon J.-A. De Sève (DS) , DS Ground Floor Hall
Pause
12:30
12:30
Lunchboxes | Boîtes à lunch 1 hour 12:30  -  13:30  |  UQAM, pavillon J.-A. De Sève (DS) , DS Ground Floor Hall
Repas
14:00
14:00
 |  Signup required
Keynote with simultaneous translation / Conférence avec traduction simultanée
Co-Construction and Community Based HeritageHeritage Changes the Social OrderCitizenshipPublic eventSimultaneous translation - Traduction simultanée

Monday 6 June, 2016

Time Zone: EST/Eastern Time (US & Canada)
9:00
9:00
Regular session
Heritage as an Agent of Change (Epistemologies, Ontologies, Teaching)Activists and ExpertsHeritage as an agent of changeEpistemologiesOntologiesTeaching
10:30
10:30
Pause

Tuesday 7 June, 2016

Time Zone: EST/Eastern Time (US & Canada)
15:30
15:30
Roundtable
Heritage Changes the Local SocietiesMuseumsHeritage changes the local societiesheritage and mobilityPost-colonial heritageGlobal vs local